# SDR WWMA9700161

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY FLOOR LIGHTS BETWEEN ROWS 6 AND 8, EMERGENCY EXIT DOOR LIGHTS AT 8A AND 8B/8C, AND OVERHEAD EMERGENCY LIGHTS AT ROWS 7A, 9A, 11A, 8C AND 10C FAILED TO ILLUMINATE.  REPLACED EMERGENCY LIGHT POWER PACKS AT LOCATIONS 20LN, 21LN, 23LN AND 24LN.
